# SDR HYIA20170821001

- Difficulty date: May 9, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 29,161 hours, 37,248 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 29,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,   A CRACK WAS LOCATED AT RIB RT WS. 106.79.  THE CRACK WAS 1.5 INCHES IN LENGTH,   REPLACED THE RIB IAW MM.
